# SDR CALA2023081602511

- Difficulty date: August 11, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N27270
- Make and model: Boeing 737-8
- Aircraft serial: 67525
- Aircraft time: 3,025 hours, 1,166 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Shroud
- Part number: 1078850305BWC
- Condition: Damaged
- Location: Seat 20c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PLASTIC COVER UNDER SEAT 20C IS LOOSE FOUND HOLDER (SHROUD) FOR EMERGENCY EXIT LIGHT LOOSE.  INSERTS HAVE COME OUT OF HOLDER (SHROUD).  REPLACED HOLDER . PREFORMED EMERGENCY EXIT LIGHT OPS CHECKS.  OPS CHECKS GOOD.  REF AMM CMM 25-21-68-4546 FIG 9 ITEM 15A. ADDITIONAL CMM REF IS 25-22-69-4411 FIG 10 ITEM 15A
